Геодезические поля направлений и проективные системы путей
Matematiceskij sbornik (1955)
- Volume: 78, Issue: 1, page 125-148
- ISSN: 0368-8666
Access Full Article
topHow to cite
topШапиро, Я.Л.. "Геодезические поля направлений и проективные системы путей." Matematiceskij sbornik 78.1 (1955): 125-148. <http://eudml.org/doc/65789>.
@article{Шапиро1955,
author = {Шапиро, Я.Л.},
journal = {Matematiceskij sbornik},
keywords = {Riemannian manifolds},
language = {rus},
number = {1},
pages = {125-148},
publisher = {Tipogr. Lissnera i Sobko},
title = {Геодезические поля направлений и проективные системы путей},
url = {http://eudml.org/doc/65789},
volume = {78},
year = {1955},
}
TY - JOUR
AU - Шапиро, Я.Л.
TI - Геодезические поля направлений и проективные системы путей
JO - Matematiceskij sbornik
PY - 1955
PB - Tipogr. Lissnera i Sobko
VL - 78
IS - 1
SP - 125
EP - 148
LA - rus
KW - Riemannian manifolds
UR - http://eudml.org/doc/65789
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.